MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL SR; Pulse Generator, Permanent, Implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL SR; Pulse Generator, Permanent, Implantable
Model Number PM1136
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented at clinic for a pacemaker replacement procedure due to pacing inhibition and loss of output.The patient experienced episodes of asystole.The pacemaker was explanted and successfully replaced.The patient remained stable throughout the procedure.
 
Additional Manufacturer Narrative
B5.
 
Event or Problem Description
It was reported that the patient presented at clinic for a standard pacemaker replacement procedure.During the procedure, cautery use resulted in inappropriate pacing inhibition and episodes of asystole.The pacemaker was explanted and successfully replaced.The patient remained stable.

Brand Name
SUSTAIN XL SR
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24373759
Report Number2017865-2026-03326
Device Sequence Number17555176
Product Code NVZ
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model NumberPM1136
Device Lot Number4213205
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer01/29/2026
05/22/2026
09/26/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date02/18/2026
06/11/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown